# SDR SWAA2024042566105

- Difficulty date: March 21, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 907 S25-27r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS907 PLUS 11 INCHES AND BTW STR25R TO STR27R AFT CARGO COMPARTMENT 2024-206504<[01] REPLACED ANGLE - SUPPORT LOCATED BS907 PLUS 11 INCHES AND BTW STR25R TO STR27R AFT CARGO COMPARTMEN IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 147A7221 SHEET: 24; REV: -;[02] REPLACED ANGLE - SUPPORT LOCATED BS907 PLUS 11 INCHES AND BTW STR25R TO STR27R AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG: 147A7221 SHEET: 24; REV: -
